arrow
Volume 26, Number 6
Previous Issue Next Issue

Xiaobing Feng & Haijun Wu

J. Comp. Math., 26 (2008), pp. 767-796.

Preview Full PDF 802 8568 Abstract

Jinbiao Wu, Young-Ju Lee, Jinchao Xu & Ludmil Zikatanov

J. Comp. Math., 26 (2008), pp. 797-815.

Preview Full PDF 774 8438 Abstract

Houde Han & Ming Yan

J. Comp. Math., 26 (2008), pp. 816-824.

Preview Full PDF 781 8636 Abstract

Tao Tang, Xiang Xu & Jin Cheng

J. Comp. Math., 26 (2008), pp. 825-837.

Preview Full PDF 835 8492 Abstract

Dong Wang & Steven J. Ruuth

J. Comp. Math., 26 (2008), pp. 838-855.

Preview Full PDF 799 8731 Abstract

Carlos Brito-Loeza & Ke Chen

J. Comp. Math., 26 (2008), pp. 856-875.

Preview Full PDF 749 8408 Abstract

Jiantao Cheng & Tie Zhou

J. Comp. Math., 26 (2008), pp. 876-890.

Preview Full PDF 775 8627 Abstract

J. Comp. Math., 26 (2008), pp. 891-892

Preview Full PDF 741 8420 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard